JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SEPARABILITY PROPERTIES OF CERTAIN POLYGONAL PRODUCTS OF GROUPS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SEPARABILITY PROPERTIES OF CERTAIN POLYGONAL PRODUCTS OF GROUPS
Kim, Goan-Su; Tang, C.Y.;
  PDF(new window)
 Abstract
Let G
 Keywords
polygonal products;tree products;double coset separable;conjugacy separable;residually finite;
 Language
English
 Cited by
1.
OUTER AUTOMORPHISM GROUPS OF CERTAIN POLYGONAL PRODUCTS OF GROUPS,;

대한수학회보, 2008. vol.45. 1, pp.45-52 crossref(new window)
2.
OUTER AUTOMORPHISM GROUPS OF POLYGONAL PRODUCTS OF CERTAIN CONJUGACY SEPARABLE GROUPS,;;

대한수학회지, 2008. vol.45. 6, pp.1741-1752 crossref(new window)
 References
1.
Canad. Math. Bull., vol.32. 1, pp.11-17 crossref(new window)

2.
J. Austral. Math. Soc. Ser. A, vol.29. 1, pp.35-51 crossref(new window)

3.
Contemp. Math., Amer. Math. Soc., vol.109. pp.11-18 crossref(new window)

4.
J. Algebra, vol.42. pp.1-10 crossref(new window)

5.
Ph. D. thesis,

6.
Trans. Amer. Math. Soc., vol.67. pp.421-432 crossref(new window)

7.
J. London Math. Soc., vol.26. pp.61-64 crossref(new window)

8.
Michigan Math. J., vol.46. pp.251-259 crossref(new window)

9.
Bull. Austral. Math. Soc., vol.45. 3, pp.453-462 crossref(new window)

10.
Canad. Math. Bull., vol.39. 3, pp.294-307 crossref(new window)

11.
Separability properties of certain tree products of groups,

12.
Canad. Math. Bull., vol.35. 3, pp.390-399

13.
Pure and Applied Math., vol.ⅩⅢ.

14.
Amer. Math. Soc. Transl., vol.119. 2, pp.67-9

15.
Ivanov Gos.Ped. Inst. Ucen. Zap. Uchen. Zap. Karel. Ped. Inst. Ser. Fiz-Mat. Nauk, vol.18. pp.49-60

16.
Fund. Math., vol.59. pp.123-135

17.
J. Pure Appl. Algebra, vol.78. pp.77-84 crossref(new window)

18.
G. T. M., vol.80.

19.
J. London Math. Soc., vol.17. pp.555-565 crossref(new window)

20.
Trans. Amer. Math. Soc., vol.156. pp.119-129 crossref(new window)